# SDR SWAA2025041422390

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,885 hours, 13,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK FOR M2335 FAILS<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M2335 AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805.
